# SDR SWAA2021072727904

- Difficulty date: November 3, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO SIDEWALL SUPPORT AT AFT CARGO BAY BS947 RBL22 WL180. / NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM 53-00-53-1A-2 FOR ACB; AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 947; RBL 22; WL 180 PN 149A8118-28. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PARA 9; STEP C. RECEIVED NEW BRACKET ASSY FROM STORES. REF: PO 807736. REMOVED DAMAGED BRACKET. LOCATED; DRILLED AND INSTALLED NEW BRACKET; ALL WORK ACCOMPLISHED IAW SRM 51-40-02 AND DWG 149A8117
